# SDR UIEA2025100801262

- Difficulty date: October 8, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 98,145 hours, 27,305 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L4 JUMPSEAT FLASHLIGHT OR BATTERY NOT CHARGING.  REMOVED AND REPLACED FLASHLIGHT BATTERY REF AMM 25-64-00. OPS CHECK GOOD.
